# SDR ABXA9500681

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2062
- Engine: Rroyce DART54210K
- Propeller: Rotol R209440
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Feather Pump
- Part number: CRFP29
- Condition: Failed
- Location: Nr 2 Prop
- Part time: 6,865 hours
- Component: Rotol, R209440452
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE SHUTDOWN FOR PRACTICE IN FLIGHT TRAINING.  UNABLE TO RELIGHT, DID NOT COME OUT OF FEATHER.  FOUND FEATHER PUMP INOP.  REPLACED NR 2 FEATHER PUMP IAW YS-11 MM 61-20-2 AND ABX WORKCARD 6102, OPS CHECKED GOOD.
